Towards a Pólya-Carlson dichotomy for algebraic dynamics

BELL, Jason, MILES, Richard and WARD, Thomas (2017). Towards a Pólya-Carlson dichotomy for algebraic dynamics. Indagationes Mathematicae, 25 (4), 652-668.

Full text not available from this repository.
Official URL: https://www.sciencedirect.com/science/article/pii/...
Link to published version:: 10.1016/j.indag.2014.04.005

Abstract

We present results and background rationale in support of a Pólya–Carlson dichotomy between rationality and a natural boundary for the analytic behaviour of dynamical zeta functions of compact group automorphisms.

Item Type: Article
Departments: Development and Society > Teacher Education
Identification Number: 10.1016/j.indag.2014.04.005
Depositing User: Richard Miles
Date Deposited: 10 Jan 2018 15:52
Last Modified: 10 Jan 2018 15:52
URI: http://shura.shu.ac.uk/id/eprint/17223

Actions (login required)

View Item View Item

Downloads

Downloads per month over past year

View more statistics